Your browser do not support script. Here are news slide. Research Staff

Wang, Julie Tzu-Yueh

photo

Dr. Wang is interested in Diophantine problems and its analogy with Nevanlinna theory via Vojta's dictionary. Her research mainly are in the directions of Diophantine approximation over function fields, unique rage sets and uniqueness polynomials problems,  value distribution problems in non-Archimedean fields,  Büchi's problem, etc.


Email : jwang AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 742
Fax: +886 2 2368-9771

Publications :

1.  (with Ji Guo) Asymptotic GCD and divisible sequences for entire functions, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY (2018)
2.  The truncated second main theorem of function fields, Journal of Number Theory , 58(1996), 137-159
3.  An effective Roth's theorem of function fields, The Rocky Mountain Journal of Mathematics , 26(1996), 1225-1234
4.  S-integral points of Pn-{2n+1 hyperplanes in general position} over number fields and function fields, Transactions of the American Mathematical Society , 348(1996), no. 8, 3379-3389
5.  (with Jing Yu) On class number relations over function fields, Journal of Number Theory, Journal of Number Theory , 69(1998), 181-196
6.  S-integral points of projective spaces omitting hyperplanes over function fields of positive characteristic, Journal of Number Theory , 77(1999), 336-346
7.  A note on Wronskians and ABC theorem in function fields of prime characteristic, Manuscripta , 98(1999), 255-264
8.  ABC estimate, integral points, and geometry of math symbols by mimetex minus hyperplanes, Mathematical Research Letters , 6(1999), 357-370
9.  (with Min Ru) Diophantine approximation with algebraic points of bounded degree, Journal of Number Theory , 81(2000), 110-119
10.  Cartan's conjecture with moving targets of same growth and effective Wirsing's theorem over function fields, Mathematische Z. , 234(2000), 739-754
11.  A generalization of Picard's theorem with moving targets, Journal of Complex Variables and it's Application , 44(2001), 39-45
12.  The Mordell-Weil theorem for Drinfeld modules over finitely generated function fields, Manuscripta , 106(2001), 305-314
13.  (with William Cherry) Uniqueness polynomials for entire functions, International J. of Math. , 13(2002), 323-332
14.  Uniqueness polynomials and bi-unique range sets for rational functions and non-archimedean meromorphic functions, Acta Arithmetica , 104(2002), 183-200
15.  (with William Cherry) Non-Archimedean analytic maps to algebraic curves, Contemporary Mathematics 303, American Mathematical Society, (2002), 7-36
16.  (with Ta Thi Haoi An) Uniqueness polynomials for meromorphic functions, International J. of Math. , 13(2002), 1095-1115
17.  (with Ta Thi Haoi An and Pit-Mann Wong) Unique range sets and uniqueness polynomials in positive characteristic, Acta Arithmetica , 109(2003), 259-280
18.  (with Min Ru) Truncated second main theorem for moving targets, Transactions of A.M.S. , 356(2004), 557-571
19.  (with Liang-Chung Hsia) Wronskians and ABC theorem for higher dimensional function fields of arbitrary characteristic, Transactions of A.M.S. , 356(2004), 2871-2887
20.  An effective Schmidt subspace theorem over function fields, Mathematische Z. , 204(2004), 811-844
21.  (with Ta Thi Haoi An and Pit-Mann Wong) Strong uniqueness polynomials: the complex case, Journal of Complex Variables and it's Application , 49(2004), 35-54
22.  (with Ta Thi Haoi An and Pit-Mann Wong) Unique range sets and uniqueness polynomials in positive characteristic II, Acta Arithmetica , 116(2005), 115-143
23.  Uniqueness polynomials, unique range sets and other uniqueness theorems, Ultrametric functional analysis, 359-369, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005, (2005)
24.  (with Ta Thi Haoi An) Unique range sets for non-Archimedean entire functions in positive characteristic fields, , Ultrametric functional analysis, 323-333, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005, (2005)
25.  (with Min R) A second main theorem on parabolic manifolds, Asian J. Math. , 9(2005), 349-371
26.  (with Ta Thi Haoi An) Unique range sets and uniqueness polynomials for algebraic curves, Transaction of A.M.S. , 359(2007), 937-964
27.  (with Ta Thi Haoi An) An effective Schmidt's subspace theorem for non-linear forms over function fields, Journal of Number Theorey , 125(2007), 210-228
28.  (with Ta Thi Haoi An, Pit-Mann Wong) Non-archimedean analytic curves in the complements of divisors, Journal of Number Theory , 128(2008), 2275-2281
29.  (with Ta Thi Haoi An, William Cherry) Algebraic degeneracy of non-Archimedean analytic maps, Indagationes Mathematicae , 19(2008), no. 3, 481-492
30.  (with Ta Thi Hoai An) A note on uniqueness polynomials of entire functions, Vietnam J. Math. , 37(2009), 225-236
31.  (with Chien-Wei Lin) Generalizations of rigid analytic Picard theorems, Proceedings of A.M.S. , 138(2010), 133-139
32.  (with Ta Thi Hoai An and Aaron Levin) A math symbols by mimetex-adic Nevanlinna-Diophantine correspondence, Acta Arithmetica , 146(2011), 379-397
33.  (with Min Ru) An effective Schmidt's subspace theorem for projective varieties over function fields, International Math. Research Notices (2012), no. 3, 651-684
34.  (with Ta Thi Haoi An) Hensley's problem for complex and non-Archimedean meromorphic functions, Journal of Mathematical Analysis and Applications , 381(2011), 661-677
35.  Hensley's problem for function fields, International Journal of Number Theory , 8(2012), no. 2, 507-524
36.  (with Ta Thi Hoai An, Hsiu-Lien Huang) Generalized Buchi's problem for algebraic functions and meromorphic functions, Mathematische Zeitschrift , 273(2013), no. 1, 95-122
37.  (with Hsiu-Lien Huang, Chia-Liang Sun) Integral orbits over function fields, International Journal of Number Theory , 10(2014), no. 8, 2187-2204
38.  (with Hsiu-Lien Huang, Andreas Schweizer) On the exponential local-global principle for meromorphic functions and algebraic functions, Archiv der Mathematik , 102(2014), no. 5, 423-436
39.  (with Ta Thi Hoai An, William Cherry) Supplement and Erratum to "Algebraic degeneracy of non-Archimedean analytic maps'', Indagationes Mathematicae , 26(2015), no. 2, 329-336
40.  (with Hector Pasten) Extensions of B\"uchi's higher powers problem to positive characteristic, International Mathematics Research Notices (2015), no. 11, 3263-3297
41.  (with Hector Pasten) GCD bounds for analytic functions, International Mathematics Research Notices (2017), no. 1, 47-95
42.  (with Min Ru) A subspace theorem for subvarieties, ALGEBRA & NUMBER THEORY (2017)(to appear)
43.  (with Aaron Levin) On non-Archimedean curves omitting few components and their arithmetic analogues, Canadian Journal of Mathematics , 69(2017), no. 1, 130-142
44.  (with Chia-Liang Sun) Integral Points off hyperplanes in positive characteristic, Journal of Number Theory (2017)